indigo34; The question you have asked when I look under side effects it is on this list. that you should check with your Doctor I would continue because your not just to stop this medication because of the withdrawal But call your doctor Monday.Here you are this is from the drugs.com under side effects.it starts. Trouble thinking,Major Side Effects
If any of the following side effects occur while taking desvenlafaxine, check with your doctor immediately:
confusion ***** so please give your doctor a call. Chuck1957
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I've just started Pristiq two days ago for anxiety and depression. My doctor didn't tell me whether?
Posted 17 Apr 2010 • 1 answer
Posted 1 Jun 2010 • 3 answers
Posted 14 Sep 2012 • 1 answer
Posted 11 Dec 2012 • 1 answer
Posted 11 Jan 2016 • 6 answers